# SDR SWAA2022041121302

- Difficulty date: December 6, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 53,114 hours, 35,662 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER T/E PANEL (BETWEEN #7 & #8 SPOILERS) PANEL SUPPORT BRACKET CRACKED ON FWD ATTACH SIDE. / REMOVED; AND INSTALLED NEW SERVICEABLE T/E SUPPORT BRACKET IAW SRM 51-40-02-0G-0; AND BOEING DWG NO. 115A2930 A-TAG: A35711
